# SDR DXTA200300152

- Difficulty date: November 4, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 5,413 hours, 3,506 cycles
- Engine: Allsn AE3007C
- Engine time: 4,685 hours, 3,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF LT ENGINE CHIP DETECTOR AMBER CAS MESSAGE CAME ON.   ABORTED TAKE-OFF.  REMOVED AND REPLACED LEFT HAND ENGINE IAW CESSNA 750 MAINTENANCE MANUAL CHAPTER 71-00-03.
